MathSciNet Relay Station
MathSciNet bibliographic data
MR2523277 39A24 (39A30 92D25 93B52 93C55)
Niu, Chengying; Chen, Xiaoxing Almost periodic sequence solutions of a discrete Lotka-Volterra competitive system with feedback control. Nonlinear Anal. Real World Appl. 10 (2009), no. 5, 3152–3161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement